# SDR SWAA2021080600929

- Difficulty date: August 2, 2021
- Submitted: August 6, 2021
- Operation: Air carrier
- Aircraft: N903WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32457
- Aircraft time: 45,520 hours, 27,255 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT BULL NOSE LIGHT @ ROW 17 L/H SIDE INOP ; / [01] RELAMPED EMERGENCY EXIT AISLE LIGHT REF AMM 33-51-03
